# SDR 20010508CW020

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540J2BD
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR INSPECTION DISCOVERED THE FORWARD BRACKET FOR THE RIGHT INNER GEAR DOOR ACTUATOR WAS CRACKED THROUGH THE BOLT HOLE ON THE BEARING SIDE.  NOTE:  THIS BRACKET HAS A DOUBLER PIECE BEHIND THE STAMPED PIECE WHICH WAS NOT CRACKED.
